# SDR SWAA2012090407247

- Difficulty date: August 30, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N333SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23697
- Aircraft time: 78,450 hours, 69,564 cycles
- System (JASC): 5755 · Spoilers
- Part: Lug
- Part number: 654645262
- Part serial: MA1720
- Condition: Broken
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 GROUND SPOILER OUTBOARD MAIN BEARING LUG BROKEN.  REMOVED AND REPLACED NR 5 GROUND SPOILER PER AMM.
